Anmelden/Registrieren
Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Rowe, D. J. Asymptotic limits of SU(2) and SU(3) Wigner functions
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 42, No. 5 (2001), p. 2315-2342
Zugang: zum Volltext
ähnliche Vorschläge
2001
Asymptotic limits are given for the SU(2) Wigner Dmnj functions as j→∞ for three domains of m and n. Similar asymptotic limits are given for the SU(3) Wigner functions of an irrep with highest weight (λ,0) as λ→∞. The results are shown to be relevant to the analysis of experiments with quantum interferometers. © 2001 American Institute of Physics.
1. Verfasser: Rowe, D. J.
Format: Elektronisch
Sprache: English
Erschienen: 2001.
Serie: AIP Digital Archive [Dig. Serial]
Schlagwörter:
URL: http://dx.doi.org/10.1063/1.1358305

Ähnliche Vorschläge

Zurück zur geteilten Ansicht
Verfasser Titel Jahr
zeige Details Arai, Takahiro Some extensions of semiclassical limit (h-dash-bar) → 0 for Wigner functions on phase space
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 36, No. 2 (1995), p. 622-630
Zugang: zum Volltext
ähnliche Vorschläge
1995
zeige Details Rowe, D. J.., Sanders, B. C.. Representations of the Weyl group and Wigner functions for SU(3)
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 40, No. 7 (1999), p. 3604-3615
Zugang: zum Volltext
ähnliche Vorschläge
1999
zeige Details Soshnikov, Alexander Universality at the Edge of the Spectrum¶in Wigner Random Matrices
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 207 (3. 1999), p. 697-733
Zugang: zum Volltext
ähnliche Vorschläge
1999
zeige Details Seidl, M.., Meiwes-Broer, K.-H.., ... Finite-size effects in ionization potentials and electron affinities of metal clusters
In: The Journal of Chemical Physics. - College Park, Md. : Inst., ISSN 1089-7690, Vol. 95, No. 2 (1991), p. 1295-1303
Zugang: zum Volltext
ähnliche Vorschläge
1991
zeige Details Spehler, D. Effective interactions involving massive and massless particles of spin 1/2, 1, 3/2, and 2
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 31, No. 2 (1990), p. 423-427
Zugang: zum Volltext
ähnliche Vorschläge
1990